Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 27, NWS Kansas City, MO

June 25, 2008Adair County, Linn County, Macon County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 25, 2008, 12:44 AM CDT for Adair County, Linn County, Macon County, Missouri. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2008, 12:44 AM CDT (05:44 UTC)
Expired
Jun 25, 2008, 5:58 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Adair County, MO, Linn County, MO, Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 188 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:24 AM CDTFLASH FLOOD5 E Atlanta, MOHWY M 5 MILES EAST OF ATLANTA CLOSED BY MODOT DUE TO WATER OVER THE ROAD.
Jun 25, 3:00 AM CDTFLASH FLOOD2 N Callao, MOHWY 3 NORTH OF CALLAO FLOODED. ADDITIONALLY...MULTIPLE COUNTY ROAD LOW WATER CROSSING UNDER WATER ACROSS MACON COUNTY.
Jun 25, 3:45 AM CDTHEAVY RAIN 5.9Atlanta, MO5.90 MEASURED AT DCP GAUGE SINCE 7 AM TUESDAY. 5.63 SINCE 7 PM.
Jun 25, 6:00 AM CDTFLOOD3 Nw Atlanta, MOHWY-J CLOSED NEAR INTERSECTION WITH IOWA STREET...DUE TO WATER OVER ROAD.
Jun 25, 6:00 AM CDTFLOOD3 Se Axtell, MOHWY-DD CLOSED DUE TO WATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 250546
FFWEAX
MOC001-115-121-251130-
/O.NEW.KEAX.FF.W.0027.080625T0544Z-080625T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI
  MACON COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI

* UNTIL 630 AM CDT

* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES OF ONE TO THREE INCHES OF RAINFALL    
  HAS FALLEN IN THE WARNED AREA WITH AN ADDITIONAL ONE TO TWO INCHES 
  POSSIBLE AS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE SAME AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LA
  PLATA...MACON...ATLANTA...BEVIER...BUCKLIN AND CALLAO.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3997 9234 3995 9228 3968 9228 3969 9270
      3970 9271 3971 9295 4003 9294 4004 9285
      4013 9286 4014 9234

$$

DEROCHE
2 follow-up statements
000 
WGUS73 KEAX 250909
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 AM CDT WED JUN 25 2008

MOC001-115-121-251130-
/O.CON.KEAX.FF.W.0027.000000T0000Z-080625T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN MO-MACON MO-ADAIR MO-
402 AM CDT WED JUN 25 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MACON AND EASTERN LINN
COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHERN ADAIR COUNTY IN
NORTHEAST MISSOURI UNTIL 630 AM CDT...

AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN 
OVER MOST OF THE WARNED AREA SINCE EARLY TUESDAY EVENING WITH UP TO 
5 INCHES ESTIMATED FROM BETWEEN ATLANTA TO SOUTH OF NEW BOSTON. UP 
TO AN ADDITIONAL ONE AND A HALF INCHES OF RAIN IS POSSIBLE THROUGH 
630 AM. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LA PLATA...MACON...MARCELINE...ATLANTA...BEVIER...BUCKLIN
AND CALLAO.

MACON COUNTY LAW ENFORCEMENT REPORTED STATE HIGHWAY 3 NORTH OF 
CALLAO WAS CLOSED DUE TO WATER OVER THE ROAD...COUNTY ROAD M EAST OF 
ATLANTA WAS CLOSED DUE TO HIGH WATER...AND NUMEROUS LOW WATER 
CROSSINGS WERE UNDER WATER WITH MANY GRAVEL ROADS WASHED OUT. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3997 9234 3995 9228 3968 9228 3969 9270
      3970 9271 3971 9295 4003 9294 4004 9285
      4013 9286 4014 9234

$$

MJ
000 
WGUS73 KEAX 251058
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT WED JUN 25 2008


MOC001-115-121-251110-
/O.CAN.KEAX.FF.W.0027.000000T0000Z-080625T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN MO-MACON MO-ADAIR MO-
555 AM CDT WED JUN 25 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MACON AND EASTERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHERN ADAIR COUNTY
IN NORTHEAST MISSOURI IS CANCELLED...

...AN AREAL FLOOD WARNING FOR MACON...LINN...AND SOUTHERN ADAIR 
COUNTIES WAS ISSUED TO REPLACE THE FLASH FLOOD WARNING...

EXCESS RUNOFF FROM HEAVY RAIN WILL CONTINUE OVER THE WARNED AREA.  
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3997 9234 3995 9228 3968 9228 3969 9270
      3970 9271 3971 9295 4003 9294 4004 9285
      4013 9286 4014 9234

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:29 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 25, 12:29 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT WED JUN 25 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MCV HAS MOVED INTO NWRN MO WITH CONVECTION GRADUALLY ON THE INCREASE
FROM NORTH OF INTERSTATE 70 TO NEAR THE IA BDR. SVR THREAT WILL
SLOWLY DIMINISH AS THE MDT INSTABILITY BECOMES MORE ELEVATED IN
NATURE. PRIMARY SVR THREAT THROUGH AT LEAST MIDNIGHT WILL BE LARGE
HAIL.

HAVE ALSO ADJUSTED THE HEAVY RAIN THREAT A LITTLE NORTH AND SHIFTED
THE FFA ACCORDINGLY. PRECIPITABLE WATER VALUES STILL NEAR 1.75 INCHES
IN THE WATCH AREA WITH FFG GUIDANCE VALUES BETWEEN 1 AND 2 INCHES.

DB

&&

.PREV DISCUSSION... /ISSUED 620 PM CDT TUE JUN 24 2008/

CONCERN IN THE SHORT TERM IS THE SEVERE AND HEAVY RAIN POTENTIAL.
MCV WAS LOCATED IN XTRM SCNTRL KS EAST OF GRI WITH A NARROW TROPICAL
FETCH AHEAD OF THE MCV FM NWRN OK TO NWRN MO. AN OUTFLOW BOUNDARY/WRM
FRNT WAS LOCATED FROM JUST SOUTH OF MKC TO NR DMO. THE INTERACTION OF
THE MCV AND THE FUTURE LOCATION OF THE BOUNDARY WILL BE CRITICAL FOR
SVR WX DEVELOPMENT AND HEAVY RAINFALL. CLOUD COVER WILL KEEP BOUNDARY
FM MVG RAPIDLY NORTH LATE THIS AFTN WITH THE BOUNDARY LIKELY TO FLANK
I-70 BY EARLY THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT...WITH ACTIVITY MAINLY ALONG AND NORTH OF
THE BOUNDARY. AN UNSTABLE AIR MASS WAS IN PLACE ACR SWRN/WCNTRL MO
WITH SBCAPES IN EXCESS OF 3000 J/KG. SFC-6KM SHEAR BETWEEN 30-40 WAS
ALSO NOTED NORTH OF THE BOUNDARY. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS. HOWEVER...ENHANCED HELICITY NEAR THE BOUNDARY
MAY TRIGGER ISOLATED TORNADOES.

THE BOUNDARY WILL BE SLOW TO SHIFT NORTH TONIGHT AND GIVEN THE MCV
TRACK AND SFC-6KM SHEAR VECTOR...THUNDERSTORMS MAY TRAIN OVER THE
SAME AREA LATE THIS AFTN AND TNGT...MAINLY IN A CORRIDOR FROM I-70 TO
ROUTE 36. HAVE ISSUED AN FFA FOR THIS AREA. CONFIDENCE IS NOT HIGH AT
THIS TIME AND THE FFA MAY NEED TO BE SHIFTED NORTH TO REFLECT CURRENT
TRENDS.

RIDGE GRADUALLY BUILDS WEDNESDAY AND THURSDAY WITH WEAK SHORTWAVES
BRUSHING THE EXTREME NRN CWA. CAP ALSO STRENGTHENS A LITTLE THE NEXT
COUPLE OF DAYS...BUT MAY NOT PRECLUDE A FEW THUNDERSTORMS MAINLY NEAR
THE IOWA BORDER. OTHERWISE...TEMPERATURES TO WARM THROUGH THURSDAY
WITH A COMPROMISE OF THE MAV/MET PREFERRED.

DB

MEDIUM RANGE (FRI-TUE)

MEDIUM RANGE FORECAST FOCUSED ON PRECIPITATION CHANCES LATE THIS
WEEK AS WELL AS TEMPERATURES.  OVERALL MODEL GUIDANCE TRYING TO
DEPICT LOW AMPLITUDE LONG WAVE RIDGING ACROSS THE CENTRAL UNITED
STATES BY FRIDAY.  HOWEVER...STRONG MID-LVL SHORTWAVE IS EXPECTED TO
DROP SOUTHWARD OUT OF SOUTHERN CANADA BY THURSDAY NIGHT.  A HIGH
DEGREE OF VARIABILITY EXISTS AS TO THE STRENGTH AND LOCATION OF
THIS TROUGH...AS MODELS CONTINUE TO STRUGGLE TO RESOLVE WEAKER
MID-LVL WAVES TRANSVERSING THROUGH THE CENTRAL PLAINS PRIOR TO
FRIDAY. REGARDLESS...SLOW MOVING FRONTAL BOUNDARY WILL TRY TO DROP
INTO THE CWA ON FRIDAY...WITH POTENTIAL FOR ADDITIONAL EXCESSIVE
RAINFALL FRIDAY AND INTO EARLY SATURDAY.

FRONTAL BOUNDARY IS EXPECTED TO DROP TO THE SOUTH OF THE REGION BY
SATURDAY AFTN...AS SHORTWAVE TROUGH DEEPENS OVER THE GREAT LAKES.
THIS WOULD INDUCE NW FLOW ACROSS THE REGION FOR THE SAT-MON TIME
PERIODS AND WITH MOISTURE SHUNTED TO THE SOUTH...GENERALLY DRY
CONDITIONS.  HAVE REMAINED COOLER THAN CURRENT HPC GUIDANCE GIVEN
THE FLOW PATTERN AND LIKELY SATURATED GROUNDS.  TEMPS WILL GENERALLY
RUN IN THE UPPER 80S...WITH 90 DEGREES NOT OUT OF THE QUESTION
COMPLETELY.

WHILE ONLY SPECULATION AT THIS POINT GIVEN MODEL UNCERTAINTY...SEEMS
AS IF TYPICALLY STRONG MID-LVL RIDGING WILL REMAIN AT BAY THROUGH
MUCH OF NEXT WEEK.  THIS WILL ONCE AGAIN LEAVE THE REGION IN A
RATHER UNSETTLED PATTERN INDICATIVE OF INCREASING MOISTURE...
WEAK-MID LVL SHORTWAVES...AND ON AND OFF PRECIPITATION BY EARLY NEXT
WEEK.  AS A RESULT HAVE INTRODUCED SLIGHT CHANCE POPS FOR THE MON
NIGHT THROUGH WED TIME FRAME.

DUX

.AVIATION...

FOR THE 06Z TAFS...CURRENTLY THUNDERSTORM ACTIVITY HAS PUSHED OFF TO
THE NORTHEAST OF ALL THE TERMINALS. HOWEVER...THE KSTJ TERMINAL
STILL MIGHT GET SOME MORE ACTIVITY EARLY THIS MORNING AS STORMS BACK
BUILD ACROSS NORTHERN MISSOURI. THIS LOOKS TO REMAIN A POSSIBILITY
FOR THE KSTL SITE UNTIL THE INTERSECTION POINT OF THE MCV AND 850MB
JET SHIFT EAST...EXPECT THIS TO OCCUR AROUND 10Z. OTHERWISE...MAY
SEE SOME LOW VISIBILITIES AT KSTJ AFTER THE STORMS MOVE OFF TO THE
EAST. CLEARING SKIES...LIGHT WINDS...AND ABUNDANT MOISTURE COULD
TANK THE TERMINAL IN THE IFR RANGE THROUGH SUNRISE. FARTHER
SOUTH...IN KANSAS CITY...TERMINALS SHOULD STAY IN THE VFR RANGE AS
SURFACES WIND STAY IN THE 5 TO 10 KNOT RANGE. EXPECT VFR CONDITIONS
FOR ALL TERMINALS AFTER 13Z.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM WEDNESDAY FOR MOZ004-MOZ012-MOZ013-
     MOZ020-MOZ021.

     FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR MOZ005-MOZ006-MOZ007-
     MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ030-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040.

KS...NONE.
Hazardous weather outlook, Jun 24, 12:54 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT TUE JUN 24 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251745-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1238 PM CDT TUE JUN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE EARLY MORNING THUNDERSTORMS ACROSS THE OUTLOOK AREA HAVE
DIMINISHED SIGNIFICANTLY IN COVERAGE EARLY THIS AFTERNOON.

HOWEVER...A WARM FRONT FROM JUST SOUTH OF KANSAS CITY TO 50 MILES
SOUTH OF SEDALIA WILL LIFT SLOWLY NORTHWARD...ALLOWING A WARMER AND
MORE HUMID AIRMASS TO SPREAD ACROSS THE REGION. AS SUNSHINE RETURNS
TO AT LEAST SOUTHERN PORTIONS OF THE OUTLOOK AREA BY
AFTERNOON...STRONG INSTABILITY WILL FOCUS RENEWED THUNDERSTORM
DEVELOPMENT ALONG AND NORTH OF THIS FRONT LATE THIS AFTERNOON AND
TONIGHT. THE FRONT IS EXPECTED TO MOVE NORTH TO NEAR THE INTERSTATE
70 CORRIDOR BY LATE THIS AFTERNOON AND SLOWLY RETREAT NORTH
OVERNIGHT. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO AID IN
THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT
TO THE SOUTH OF INTERSTATE 70.

SOME OF THE THUNDERSTORMS ACROSS THE OUTLOOK AREA MAY BE SEVERE THIS
AFTERNOON AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...ISOLATED TORNADOES ARE ALSO POSSIBLE IN THE VICINITY OF
THE WARM FRONT. THE TORNADO THREAT IS GENERALLY ALONG AND NORTH OF
INTERSTATE 70.

THUNDERSTORMS WILL ALSO BE MOST NUMEROUS ALONG AND NORTH OF THE
MISSOURI RIVER TONIGHT. GIVEN THE MORNING RAINFALL... THIS SETUP
WILL PROVIDE FOR A THREAT OF FLASH FLOODING THIS AFTERNOON AND TONIGHT IN A
CORRIDOR FROM INTERSTATE 70 TO ROUTE 36 IN NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DISTURBED WEATHER PATTERN WILL CONTINUE THROUGH THE NEXT SEVERAL
DAYS WITH REPEATED CHANCES AT THUNDERSTORMS THROUGH SATURDAY...MAINLY
DURING THE NIGHTTIME AND EARLY MORNING HOURS. THUNDERSTORM CHANCES
WILL BE GREATEST TOWARD THE IOWA BORDER. HEAVY RAINFALL IS GENERALLY
THE MAIN CONCERN WITH ANY THUNDERSTORMS THROUGH THE PERIOD...BUT
SEVERE WEATHER CANNOT BE RULED OUT... ESPECIALLY ON FRIDAY AND
SATURDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...WITH
THE GREATEST THREAT GENERALLY ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 24, 11:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     FLASH FLOOD      TRENTON                 40.08N 93.60W
06/24/2008                   GRUNDY             MO   AMATEUR RADIO

            FOUR TO FIVE INCHES OF WATER FLOWING OVER HIGHWAY AA.

&&

GAMIS
Local storm report, Jun 25, 12:02 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      3 E GALLATIN            39.91N 93.91W
06/25/2008                   DAVIESS            MO   AMATEUR RADIO

            HIGH WATER HAS CAUSED HIGHWAY 6 TO BE CLOSED 3 MILES EAST
            OF GALLATIN.

&&

GAMIS
Special weather statement, Jun 25, 12:10 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT WED JUN 25 2008

MOZ004-005-014-250545-
DAVIESS-GENTRY-HARRISON-
1210 AM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN DAVIESS...SOUTHEASTERN
GENTRY AND SOUTHWESTERN HARRISON COUNTIES UNTIL 1245 AM CDT...

AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF PATTONSBURG...OR 12 MILES SOUTH
OF ALBANY...MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  PATTONSBURG BY 1220 AM CDT.

THE TOWNS OF MCFALL AND COFFEY ARE ALSO IN THE PATH OF THIS STORM.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Local storm report, Jun 25, 12:13 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1213 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             MCFALL                  40.11N 94.22W
06/25/2008  E0.88 INCH       GENTRY             MO   LAW ENFORCEMENT

&&

GAMIS
Local storm report, Jun 25, 12:16 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1216 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      3 SE SLATER             39.19N 93.03W
06/25/2008                   SALINE             MO   LAW ENFORCEMENT

            WATER OVER P HIGHWAY OFF OF 240 HIGHWAY. ROAD CLOSED.

&&

PC
Local storm report, Jun 25, 12:29 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      GALLATIN                39.91N 93.96W
06/25/2008                   DAVIESS            MO   LAW ENFORCEMENT

            SIGNIFICANT WATER OVER THE ROADS REPORTED ON ROUTE 6 IN
            GALLATIN AND ROUTE CC 2 MILES WEST OF GALLATIN. RELAYED
            BY MISSOURI TROOP H.

1215 AM     FLASH FLOOD      5 W TRENTON             40.08N 93.70W
06/25/2008                   GRUNDY             MO   LAW ENFORCEMENT

            SIGNIFICANT WATER FLOWING OVER ROUTE 6 WEST OF TRENTON.

1220 AM     FLASH FLOOD      3 S TRENTON             40.04N 93.60W
06/25/2008                   GRUNDY             MO   LAW ENFORCEMENT

            HIGHWAY 65 FLOODING 3 TO 4 MILES SOUTH OF TRENTON.

1220 AM     FLASH FLOOD      5 S TRENTON             40.01N 93.60W
06/25/2008                   GRUNDY             MO   LAW ENFORCEMENT

            SIGNIFICANT WATER FLOWING OVER HIGHWAY 65 3 TO 7 MILES
            SOUTH OF TRENTON. MODOT IN ROUTE TO BARACADE HIGHWAY.

1222 AM     FLASH FLOOD      2 S PURDIN              39.92N 93.17W
06/25/2008                   LINN               MO   LAW ENFORCEMENT

            SIGNIFICANT WATER FLOWING ACROSS HIGHWAY 5 ABOUT 2 MILES
            S OF PURDIN.

1225 AM     HEAVY RAIN       TRENTON                 40.08N 93.60W
06/25/2008  M3.55 INCH       GRUNDY             MO   TRAINED SPOTTER

            3.55 INCHES STORM TOTAL.

1228 AM     FLASH FLOOD      GALLATIN                39.91N 93.96W
06/25/2008                   DAVIESS            MO   TRAINED SPOTTER

            HIGHWAY 13 CLOSED ALONG SOUTH SIDE OF GALLATIN DUE TO
            FLOODING.

&&

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:05 PM CDTAreal Flood AdvisoryEAXHarrison, Mercer, Putnam6 hr
Jun 24, 9:18 PM CDTAreal Flood AdvisoryEAXCarroll, Ray6 hr
Jun 24, 9:53 PM CDTSevere Thunderstorm WarningEAXCarroll37 min
Jun 24, 10:17 PM CDTFlash Flood WarningEAXCarroll6 hr
Jun 24, 10:45 PM CDTAreal Flood AdvisoryEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 4 more6 hr
Jun 24, 10:52 PM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph6 hr
Jun 24, 11:11 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Grundy, Linn, Livingston, Sullivan6 hr
Jun 25, 12:30 AM CDTAreal Flood WarningEAXSaline11 hr
Jun 25, 12:39 AM CDTAreal Flood AdvisoryEAXDeKalb, Gentry5 hr
Jun 25, 12:58 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison5 hr
Jun 25, 1:45 AM CDTFlash Flood WarningEAXCarroll, Chariton, Linn, Livingston5 hr
Jun 25, 3:05 AM CDTFlash Flood WarningEAXCarroll, Chariton, Macon, Randolph6 hr
Jun 25, 3:29 AM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan, Worth12 hr
Jun 25, 4:26 AM CDTAreal Flood WarningEAXCarroll12 hr
Jun 25, 4:47 AM CDTAreal Flood WarningEAXAdair12 hr
Jun 25, 5:02 AM CDTAreal Flood WarningEAXDaviess, Grundy, Linn, Livingston, Sullivan12 hr
Jun 25, 5:45 AM CDTAreal Flood WarningEAXAdair, Linn, Macon12 hr
Jun 25, 6:13 AM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison12 hr
Jun 25, 6:49 AM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston10 hr
Jun 25, 7:27 AM CDTAreal Flood WarningEAXPutnam, Schuyler9 hr
Jun 25, 8:52 AM CDTAreal Flood WarningEAXChariton, Macon, Randolph8 hr
Jun 25, 3:28 PM CDTAreal Flood WarningEAXGentry, Grundy, Harrison, Mercer, Sullivan63 min
Jun 25, 3:52 PM CDTAreal Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Sullivan23 hr
Jun 25, 4:07 PM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston23 hr
Jun 25, 4:20 PM CDTAreal Flood WarningEAXAdair, Macon, Randolph23 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.